Volume 45, Number 1, January-February 2011
|Page(s)||23 - 37|
|Published online||15 April 2010|
A matching of singularities in domain decomposition methods for reaction-diffusion problems with discontinuous coefficients
RICAM, Austrian Academy of Sciences, Altenberger strasse 69, 4040 Linz, Austria. email@example.com
Revised: 6 August 2009
Revised: 21 December 2009
In this paper we certify that the same approach proposed in previous works by Chniti et al. [C. R. Acad. Sci. 342 (2006) 883–886; CALCOLO 45 (2008) 111–147; J. Sci. Comput. 38 (2009) 207–228] can be applied to more general operators with strong heterogeneity in the coefficients. We consider here the case of reaction-diffusion problems with piecewise constant coefficients. The problem reduces to determining the coefficients of some transmission conditions to obtain fast convergence of domain decomposition methods. After explaining the theoretical results, we explicitly compute the coefficients in the transmission boundary conditions. The numerical results presented in this paper confirm the optimality properties.
Mathematics Subject Classification: 65N55 / 35J05 / 65N30 / 35J25 / 35R05
Key words: Corner singularity / domain decomposition method / Kondratiev theory
© EDP Sciences, SMAI, 2010
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.